# SDR FDEA201305080940

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 77,869 hours, 13,805 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1661, LONGERON 12R, FRAME FOUND DENTED.  FRAME REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 2, REV 52.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
